# SDR CKSA98517

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Cracked
- Location: Wing /Fuselage
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND CRACK 18.5 INCHES LONG IN COMPOSITE PANEL LOCATED IN THE LOWER REAR BODY GEAR/WING TRAILING EDGE FILLET.  CRACK IS DIRECTLY BEHIND THE LOWER WATER DRAIN ACCESS HATCH, IN THE LEFT OF THE AIRCRAFT CENTERLINE, BEHIND THE LEFT BODY GEAR, NEAR AND PARALLEL TO WHERE IT JOINS THE FUSELAGE SKIN.  REPAIRED PANEL AS PER ENGINEERING DRAWING B4 - 06125.
